# SDR SIMA20160406002

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 31,678 hours, 22,391 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: GG670950023
- Part serial: 00187
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN COCKPIT, SMOKEY HAZE POURING OUT OF COCKPIT GASPERS.  R & R NR 1 HASOV IAW MM 21-61-08.  OPERATIONS CHECKED GOOD.  NO SMELL OR SMOKEY HAZE NOTED.
